Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

jabs effects after 11 days?

(6 Posts)
flaqui Sat 18-Jul-09 14:33:38

My 4 months old baby has hight temperature and vomiting last nigth. Took him to see gp and said not to worry possibly jabs effects,anyone knows normal after 11 days?.
He is still with high temperature since 4 days ago. Please help.

ellybelli Sat 18-Jul-09 22:33:26

Hi I hope you and baby well-i would let doc know if no better-anytime temp lasts despite calpol is a time to ring for advice and pester repeatedly if necessary ! Wishing you best of health

jkklpu Sat 18-Jul-09 22:34:51

if temp still raised and not going down with calpol, you can use child ibuprofen as well in between calpol doses and, together, they should certainly bring it down

Sidge Sat 18-Jul-09 22:35:00

It's not common for the 4 month jabs to cause fever after 11 days. Vomiting is not a usual side effect of the 5-in-1 vaccine. I would ask to see a different doctor.

dinny Sat 18-Jul-09 22:35:32

might be something other than jabs as well, go back to GP, I would

flaqui Sun 19-Jul-09 20:38:07

Thank you all, going back to see doctor tomorrow morning.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now